# SDR FDEA202202240367

- Difficulty date: February 24, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retainer
- Part number: 113N17129
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING OTBD FLAP OTBD FLAP TRACK, AFT FAIRING INBD SEAL RETAINER IS CRACKED AT AFT FASTENER HOLE. REMOVED AND REPLACED BROKEN SECTION OF SEAL RETAINER WITH NEW SECTION, PER BAC DWG 113N1712 REV   D
